# SDR 04FDEA01618

- Difficulty date: June 4, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FRAME 51 BETWEEN SEAT TRACKS 1 AND 2L FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION IAW A300-600 SRM 51-74-10, CHECKED LIMITS IAW SRM 53-10-00, FABRICATED NEW PART IAW DWG A53812989, INSTALLED FABBED PART IAW SRM 53-40-21.
